CSpace
一种解带补偿的随机规划的逼近方法
孙德锋1; 王金德2
1994
Source Publication计算数学
ISSN0254-7791
Volume016Issue:001Pages:80
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41006
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.南京大学
Recommended Citation
GB/T 7714
孙德锋,王金德. 一种解带补偿的随机规划的逼近方法[J]. 计算数学,1994,016(001):80.
APA 孙德锋,&王金德.(1994).一种解带补偿的随机规划的逼近方法.计算数学,016(001),80.
MLA 孙德锋,et al."一种解带补偿的随机规划的逼近方法".计算数学 016.001(1994):80.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙德锋]'s Articles
[王金德]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙德锋]'s Articles
[王金德]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙德锋]'s Articles
[王金德]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.